# SDR MALA050135

- Difficulty date: January 14, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT GEAR DIDN'T INDICATE UP AND LOCKED.  RED LEFT GEAR AND GEAR SELECTOR LIGHT ON.  GEAR LOWERED NORMALLY.  AIR RETURN TO MEM.  MAINTENANCE FOUND GEAR PROXIMITY SWITCHES DIRTY.  CLEANED AND PERFORMED OPS TEST OF LANDING GEAR.  LEFT TRANSITENT LIGHT AND GEAR HANDLE LIGHT EXTINGUISHED.
